# SDR SWAA2023012694193

- Difficulty date: January 23, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 15,061 hours, 7,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H TRANSITION ANGLE STRIP CRACKED/SPLIT APPROX 500B-500C<[01] REMOVED FWD CARGO BIN FLOOR BOARD # 120CF TO F.O.M;[02] REPLACED TRANSITION ANGLE REF SRM 51-40-02;[03] UPON FUTHER INVESTIGATION FOUND NOT TO BE A TRANSITION ANGLE BUT A BAFFLE ASSY AND REPLACED REF SRM 51-40-02;[04] RE INSTALLED FLOOR PNL 120CF PER AMM 25-52-10
